# SDR AALA980281

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49254
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TAIL CONE FLOOD LIGHTS WERE INOPERATIVE.  REPLACED LOOSE WIRE SPLICE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
